I’ve had sweating in the head for about 6 months now, it’s very painful and I keep hearing that people with this issue will get better after they stop taking medication. But my doctor won’t give me anything to help (he says he has not heard of anyone having a cure without stopping their heart meds). Does anyone know how to reduce the amount of water on your face? Or does everyone just have this problem?
ANSWER: First of all, welcome to HealthRehabCenter.org
If you are suffering from excessive sweating then please visit our site at http://www.HealthRehabCenter.org/for-severe-sweating/ , where we can provide you with more information regarding excessive sweating problems including medications which may be able to help lessen the symptoms so that you can live pain free once again! With any health condition there is always hope, so don’t give up hope yet! We wish you well in your struggle against severe sweating! Please also visit our forum at http://healthrehabcenterforum.com/if-youre-suffering-from–sweating -diseases/. This is a great place for exersize discussions related specifically to excessive sweat or hyperhidrosis issues as well as several other related conditions such patients are often seeking advice relating these issues here at Hrccenter…so do join us if your interested in finding out what others are saying about their own treatments experience concerning medical